# SDR ASAA0310495

- Difficulty date: June 2, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545767
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND THE SKIN PANEL AT FUSELAGE STATION 378, WATERLINE 184.1L DENTED.  CUT OUT DAMAGE AND REPAIRED PER SRM.  (M)
